Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2009, Article ID 395894, 29 pages
http://dx.doi.org/10.1155/2009/395894
Research Article

On Perturbative Cubic Nonlinear Schrodinger Equations under Complex Nonhomogeneities and Complex Initial Conditions

1Department of Engineering Mathematics, Faculty of Engineering, Cairo University, Giza 12613, Egypt
2Department of Mathematics, Girls College, Medina, Saudi Arabia

Received 12 February 2009; Revised 30 May 2009; Accepted 8 July 2009

Academic Editor: Roger Grimshaw

Copyright © 2009 Magdy A. El-Tawil and Maha A. El-Hazmy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Magdy A. El-Tawil and Maha A. El-Hazmy, “On Perturbative Cubic Nonlinear Schrodinger Equations under Complex Nonhomogeneities and Complex Initial Conditions,” Differential Equations and Nonlinear Mechanics, vol. 2009, Article ID 395894, 29 pages, 2009. https://doi.org/10.1155/2009/395894.